MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4 VA 2-COL DRP NRW 6H HD/3H SFT/RT-S; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4 VA 2-COL DRP NRW 6H HD/3H SFT/RT-S; PLATE, FIXATION, BONE
Model Number 02.111.530S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2022 during an orthopedic procedure, the screws would not lock in 2 variable angle (va) distal radius plates.Multiple locking buttress pins and locking screws were tried on 2 different plates.They could not get the locking screws to engage the plate.A screw in drill guide would lock in correctly however, eventually a 6 hole lcp volar column plate was used that worked fine.Additional x-rays were taken.There was a surgical delay of more than 30 minutes.The procedure completed successfully.There was no patient consequence reported.This is report 1 of 11 for pc-(b)(4).This report is for a va plate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: product code: 02.111.530s.Lot number: 544p193.Manufacturing site: mezzovico.Release to warehouse date: 21-dec-2021.Expiration date: 30-nov-2031.A manufacturing record evaluation was performed for the sterile lot number, and no nonconformances were identified.The product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that there was no damage or defects with the 2.4 va 2-col drp nrw 6h hd/3h sft/rt-s.A dimensional inspection was performed for the 2.4 va 2-col drp nrw 6h hd/3h sft/rt-s was unable to be performed due to the complex geometry of the device.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was not confirmed as the 2.4 va 2-col drp nrw 6h hd/3h sft/rt-s was found to have no damage or defects.No definitive root cause could be determined.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.4 VA 2-COL DRP NRW 6H HD/3H SFT/RT-S
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
WERK MEZZOVICO (CH)
via cavazz 5
mezzovico 6805
SZ   6805
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key14600997
Report Number2939274-2022-02089
Device Sequence Number20103154
Product Code HRS
UDI-Device Identifier10886982031761
UDI-Public(01)10886982031761
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K092556
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.111.530S
Device Catalogue Number02.111.530S
Device Lot Number544P193
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/11/2022
Supplement Date Received by Manufacturer06/20/2022
Initial Report FDA Received Date06/06/2022
Supplement Report FDA Received Date07/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1.8 VA LCKNG BUTTRESS PIN T8 SD REC/18; 1.8 VA LCKNG BUTTRESS PIN T8 SD REC/20; 2.4 CORTEX SCREW SLF-TPNG T8 SD REC 10; 2.4MM VA LOCKING SCREW SDDRIVE 10MM
Patient Age73 YR
Patient SexFemale